Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1985, Volume 25, Number 4, Pages 614–617 (Mi zvmmf4208)  

Scientific communications

Laminar mixing layer on the boundary of two flows

V. N. Samokhin

Moscow

Full text: PDF file (473 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1985, 25:2, 186–188

Bibliographic databases:

UDC: 517.958:532.526
Received: 05.01.1984

Citation: V. N. Samokhin, “Laminar mixing layer on the boundary of two flows”, Zh. Vychisl. Mat. Mat. Fiz., 25:4 (1985), 614–617; U.S.S.R. Comput. Math. Math. Phys., 25:2 (1985), 186–188

Citation in format AMSBIB
\Bibitem{Sam85}
\by V.~N.~Samokhin
\paper Laminar mixing layer on the boundary of two flows
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1985
\vol 25
\issue 4
\pages 614--617
\mathnet{http://mi.mathnet.ru/zvmmf4208}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=789971}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1985
\vol 25
\issue 2
\pages 186--188
\crossref{https://doi.org/10.1016/0041-5553(85)90126-0}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf4208
  • http://mi.mathnet.ru/eng/zvmmf/v25/i4/p614

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:113
    Full text:71
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021